# SDR SWIA202301167115

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 44,784 hours, 29,150 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD OUTER LAYER CRACKED.  REMOVED AND REPLACED RH WINDSHIELD IAW AMM 56-11-01.  PERFORMED PRESSURIZE AND DEPRESSURIZE OF THE AIRCRAFT FOR MAINTENANCE IAW AMM 21-31-00. NO LEAKS FOUND , AIRCRAFT OK TO RETURN TO SERVICE.
